Journal of Generalized Lie Theory and Applications

On Representations of Bol Algebras

N Ndoune and T Bouetou Bouetou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we introduce the notion of representation of Bol algebra. We prove an analogue of the classical Engel’s theorem and the extension of Ado-Iwasawa theorem for Bol Algebras. We study the category of representations of Bol algebras and show that it is a tensor category. In the case of regular representations of Bol algebras, we give a complete classification of them for all two-dimensional Bol algebras.

Article information

J. Gen. Lie Theory Appl., Volume 10, Number S2 (2016), 6 pages.

First available in Project Euclid: 16 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Bol algebra Lie triple System Non-associative algebras Jordan superalgebras Nilpotent representation


Ndoune, N; Bouetou Bouetou, T. On Representations of Bol Algebras. J. Gen. Lie Theory Appl. 10 (2016), no. S2, 6 pages. doi:10.4172/1736-4337.1000S2-005.

Export citation